# SDR HEEA0012496

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151A
- Condition: Defective
- Location: Guide Pins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ASSY GUIDE PINS STUCK.  SEPARATED ON FRONT EDGE.
